# SDR 2A6R2025110374702

- Difficulty date: November 3, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N998AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 10,203 hours, 37,011 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: L533M1052317318
- Condition: Corroded
- Location: Zone 100
- Part time: 10,203 hours, 37,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS DISCOVERED ON THE LOWER LH, RH & AFT BROOM CLOSET ATTACHMENT ANGLES (L533M1052317 (X2) & L533M1052318). A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED FABRICATED PROCEDURE IS PROVIDED IN EA 23-5300-EA-5341; INITIAL REVISION DATED 13 NOV 2025.
